# SDR REXA2022120702690

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 319 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HEAVILY CORRODED JUST AFT OF FS319.70  INSTALLED NEW STRINGER BETWEEN BS 280 - 333 IAW SRM 51-42-06-001-001-A01, & 51-42-21-001-001-A01.
